# SDR ASAA0640121

- Difficulty date: February 5, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 43,822 hours, 24,964 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 65C26602311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT DELAMINATED AT O/B CORNER.  REMOVED DAMAGE, FABRICATED FILLER AND DOUBLER AND INSTALLED REPAIR PIECES IAW SRM 51-70-10.
